Max-stable random sup-measures with comonotonic tail dependence

Molchanov, Ilya; Strokorb, Kirstin (2016). Max-stable random sup-measures with comonotonic tail dependence. Stochastic processes and their applications, 126(9), pp. 2835-2859. Elsevier 10.1016/j.spa.2016.03.004

[img]
Preview
Text
1507.03476v2.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (347kB) | Preview
[img] Text
1-s2.0-S0304414916000600-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (416kB) | Request a copy

Several objects in the Extremes literature are special instances of max-stable random sup-measures. This perspective opens connection s to the theory of random sets and the theory of risk measures and makes it possible to extend corresponding notions and results from the literature with streamlined pr oofs. In particular, it clarifies the role of Choquet random sup-measures and their stochastic dominance property. Key tools are the LePage representation of a max-stable random sup-measure and the dual representation of its tail dependence functional. Properties such as complete randomness, continuity, separability, coupling, continuous choice, invariance and transformations are also analysed.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

0304-4149

Publisher:

Elsevier

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

13 Feb 2017 14:27

Last Modified:

22 Apr 2020 15:38

Publisher DOI:

10.1016/j.spa.2016.03.004

ArXiv ID:

1507.03476v2

BORIS DOI:

10.7892/boris.91130

URI:

https://boris.unibe.ch/id/eprint/91130

Actions (login required)

Edit item Edit item
Provide Feedback